Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 163, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2008, 2:15 PM CDT for Dunn County, Pepin County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2008, 2:15 PM CDT (19:15 UTC)
- Expired
- Jul 10, 2008, 2:49 PM CDT
- In force
- 34 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Dunn County, WI, Pepin County, WI
The radar
The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1956 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 101916
SVRMPX
WIC033-091-102000-
/O.NEW.KMPX.SV.W.0163.080710T1915Z-080710T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
215 PM CDT THU JUL 10 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...
NORTHEASTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 300 PM CDT
* AT 215 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTHEAST OF EAU GALLE...OR ABOUT 8
MILES NORTH OF DURAND...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS INCLUDE...
DURAND...
ROCK FALLS...
MERIDEAN...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MINNESOTA AND WEST CENTRAL
WISCONSIN.
LAT...LON 4458 9196 4460 9202 4469 9209 4485 9200
4478 9165 4459 9166 4458 9167
TIME...MOT...LOC 1915Z 290DEG 21KT 4474 9192
$$
TRH2 follow-up statements
000
WWUS53 KMPX 101933
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 PM CDT THU JUL 10 2008
WIC033-091-102000-
/O.CON.KMPX.SV.W.0163.000000T0000Z-080710T2000Z/
DUNN WI-PEPIN WI-
231 PM CDT THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN PEPIN AND SOUTHEASTERN DUNN COUNTIES...
AT 221 PM CDT...DIME SIZE HAIL WAS REPORTED 2 MILES SOUTH OF DOWNSVILLE.
AT 227 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH. THE SEVERE STORM WAS LOCATED 6 MILES WEST OF ROCK FALLS...OR
ABOUT 10 MILES EAST OF EAU GALLE...AND MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE ROCK FALLS...CARYVILLE AND
DURAND.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4458 9167 4458 9197 4460 9202 4468 9198
4482 9186 4481 9180 4480 9180 4478 9165
4459 9166
TIME...MOT...LOC 1931Z 293DEG 30KT 4467 9177
$$
TRH000
WWUS53 KMPX 101949
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT THU JUL 10 2008
WIC033-091-101959-
/O.CAN.KMPX.SV.W.0163.000000T0000Z-080710T2000Z/
DUNN WI-PEPIN WI-
249 PM CDT THU JUL 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEPIN AND
SOUTHEASTERN DUNN COUNTIES IS CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED OR MOVED OUT OF
THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4458 9167 4458 9197 4460 9202 4468 9198
4482 9186 4481 9180 4480 9180 4478 9165
4459 9166
TIME...MOT...LOC 1949Z 293DEG 30KT 4461 9158
$$
TRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:25 PM CDT, 50 minutes earlier.
Area forecast discussion, Jul 10, 1:25 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 125 PM CDT THU JUL 10 2008 .DISCUSSION... THUNDERSTORMS HAVE BEEN BREWING ALL NIGHT ACROSS EASTERN ND. ACTIVITY HAS BEEN MIGRATING ACROSS NORTHERN MN AND WEAKENING. THE STORMS TO OUR NW ARE ALONG A STATIONARY FRONT AND AT THE NOSE OF A 40 TO 45 KNOT LOW LEVEL JET. ALOFT...A 90 KNOT WIND MAX IS SHOWN BETWEEN LAKE WINNIPEG AND FAR NORTHERN MN WITH RIGHT ENTRANCE REGION DIVERGENCE. STRONG LOW LEVEL WAA TO OUR WEST AND NORTHWEST WILL PUSH ACROSS THE FA THIS MORNING. PWS ARE PROGGED TO DOUBLE TODAY AND THE STABILITY OVER US NOW TURNS QUITE UNSTABLE BY 18Z. 850-300MB THICKNESS INDICATES THE ACTIVITY OVER EASTERN ND WILL BEGIN TO TURN SE THIS MORNING. HOPE HERE IS THAT A COLD POOL DOES NOT GET ESTABLISHED AND A BOW TAKES OFF TO THE SE ACROSS EASTERN MN AND WEST CENTRAL WI DURING THE LATE MORNING THROUGH EARLY AFTERNOON...BUT THIS IS A POSSIBILITY. NMMWRF COMP REF HAS A PRETTY GOOD HANDLE ON THINGS AND DOES SHOW STORMS MOVING THROUGH MUCH OF THE CWA TODAY. HAVE RAISED POPS INTO THE LIKELY CATEGORY... BEGINNING OVER THE NW CWA OUT THE GATE THIS MORNING AND INTO THE TWIN CITIES AFTER 15Z. WILL HAVE LIKELY POPS ACROSS WEST CENTRAL WI THROUGH THE AFTERNOON. TRIMMED HIGHS A FEW DEGREES TODAY WITH MORE CLOUDS AND PRECIP EXPECTED. FRONTAL BOUNDARY EXPECTED TO SAG INTO SOUTHERN MN FOR A TIME THIS EVENING BEFORE RETURNING NORTH OVERNIGHT AS A WARM FRONT. PLENTY OF INSTABILITY PROGGED AND SEVERE STORMS POSSIBLE THIS EVENING. WEST CENTRAL THROUGH SOUTH CENTRAL MN LOOKS INTERESTING...ESPECIALLY IF SOME SORT OF BOUNDARY FROM THE CONVECTION TODAY IS SITTING ACROSS THIS AREA. THEREFORE...INCREASED POPS SOME TONIGHT. FRIDAY STILL LOOKING HOT AND HUMID WITH A LATE DAY COLD FRONT WORKING ACROSS MN. CAP IS VERY STRONG EARLY ON AND IS FORECAST TO BREAK IN THE 21Z TO 24Z TIME FRAME. INDICATED A SMALL AREA OF LIKELY POPS DEVELOPING DURING THIS TIME OVER CENTRAL MN THEN ALLOWED A LINE OF STORMS TO DEVELOP EASTWARD WITH LIKELY POPS DURING THE EVENING ACROSS EASTERN MN AND WEST CENTRAL WI. TORRENTIAL RAINS AND HIGH WINDS SEEN AS THE MAIN PROBLEMS LATE FRIDAY AFTERNOON AND EVENING. 850MB THETA-E AROUND 360K WITH MOISTURE TRANSPORT OVER THE TWIN CITIES FROM 300 TO 350 KTSG/KG. LOW LEVEL WIND FIELD ALSO RUNNING IN THE 40 TO 45 KNOT RANGE. THE COLD FRONT SHOULD BE EAST OF THE CWA BY MIDNIGHT FRIDAY NIGHT WITH COOLER AND DRY WEATHER FOR SATURDAY AND SUNDAY. SOME WIND EXPECTED ON SATURDAY WITH A RATHER STRONG SURFACE LOW PASSING ACROSS ONTARIO. FINE WEATHER EARLY NEXT WEEK WITH HIGH PRESSURE SQUARELY OVERHEAD ON MONDAY. THE HIGH BEGINS TO RETREAT TUESDAY WITH INCREASING SOUTHERLY FLOW. && .AVIATION.../18Z TAF ISSUANCE/ STRONG THUNDERSTORMS MOVING INTO MSP AT ISSUANCE OF TAFS. THESE WILL MOVE THROUGH AND HOLD THEIR OWN TOWARDS EAU...AS COMPLEX HAS DEVELOPED AN ORGANIZED COLD POOL. STRONG WINDS LIKELY AT EAU IF THESE GO THROUGH...WITH THE POSSIBILITY STRONGEST OF ACTIVITY SHOULD REMAIN SOUTH OF RNH. HOWEVER...SOME STRONG THUNDERSTORMS STILL POSSIBLE IN THE EARLY TO MID AFTN THERE AS REDEVELOPMENT HAS BEEN SEEN TO THE NORTH. IMMEDIATELY IN THE WAKE OF THESE STORMS AT MSP...SOME TEMPORARY MVFR CIGS ARE POSSIBLE ALONG WITH A FEW SHRA/TSRA IN THEIR WAKE. MORE CONVECTION POSSIBLE THIS && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jul 10, 1:23 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 123 PM CDT THU JUL 10 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 123 PM CDT THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE OUTLOOK AREA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH THE GREATEST THREAT OVER PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA INTO THIS EVENING. HEAVY RAINS ASSOCIATED WITH THE STRONGER THUNDERSTORMS WILL CAUSE SOME PONDING OF WATER IN LOW LYING AREAS..THAT ARE PRONE TO LOCALIZE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE INTO WESTERN MINNESOTA FRIDAY AFTERNOON AND REACH EASTERN AREAS OF THE STATE BY EVENING. THE COLD FRONT WILL THEN MOVE ACROSS WEST CENTRAL WISCONSIN FRIDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT LATE FRIDAY AFTERNOON AND PASS ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE EVENING. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THERE WILL ALSO BE TORRENTIAL DOWNPOURS WITH THE STORMS. THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS MUCH OF THE OUTLOOK AREA AROUND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED ESPECIALLY THIS AFTERNOON AND EARLY EVENING.
In the hours before
Special weather statement, Jul 10, 1:57 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 157 PM CDT THU JUL 10 2008 WIZ024-026-101930- PEPIN-PIERCE- 157 PM CDT THU JUL 10 2008 ...SIGNIFICANT WEATHER ALERT FOR PEPIN AND PIERCE COUNTIES UNTIL 230 PM CDT... AT 153 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF FRONTENAC. THIS STORM WAS MOVING EAST AT 55 MPH. PEA SIZE HAIL AND WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MAIDEN ROCK. STOCKHOLM. PEPIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jul 10, 2:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
201 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL 2 N NERSTRAND 44.37N 93.06W
07/10/2008 E0.88 INCH RICE MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 10, 2:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
07/10/2008 RICE MN LAW ENFORCEMENT
TWO AND ONE HALF FOOT TREE FELLED.
&&
AJZLocal storm report, Jul 10, 2:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
203 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG MIESVILLE 44.60N 92.81W
07/10/2008 DAKOTA MN TRAINED SPOTTER
NUMEROUS TREES DOWN NEARLY BLOCKING HIGHWAY 50. TIME
ESTIMATED BY RADAR.
&&
MKMLocal storm report, Jul 10, 2:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG HAMPTON 44.61N 93.00W
07/10/2008 DAKOTA MN TRAINED SPOTTER
SEVERAL 2 FOOT DIAMETER TREES TOPPLED BETWEEN VERMILLION
AND HAMPTON TO INCLUDE THE CITY OF HAMPTON. A FEW HOMES
IN HAMPTON HAD TREES FELLED UPON THEM. TIME BASED ON
RADAR SIGNATURE.
&&
AJZLocal storm report, Jul 10, 2:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
209 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG ELROSA 45.56N 94.95W
07/10/2008 STEARNS MN TRAINED SPOTTER
ONE FOUR FOOT DIAMTER TREE FELLED.
1135 AM HAIL HOWARD LAKE 45.06N 94.07W
07/10/2008 M0.88 INCH WRIGHT MN TRAINED SPOTTER
1206 PM HAIL 2 ESE DASSEL 45.07N 94.27W
07/10/2008 M0.75 INCH MEEKER MN TRAINED SPOTTER
1206 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M1.25 INCH MCLEOD MN TRAINED SPOTTER
1207 PM HAIL COKATO 45.08N 94.19W
07/10/2008 M0.75 INCH WRIGHT MN TRAINED SPOTTER
ESTIMATED 60 MPH WINDS.
1215 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M0.88 INCH MCLEOD MN TRAINED SPOTTER
1215 PM HEAVY RAIN BLOOMINGTON 44.83N 93.32W
07/10/2008 E0.00 INCH HENNEPIN MN LAW ENFORCEMENT
WATER UP TO CAR WINDOWS ON 98TH AT INTERSECTIONS OF BOTH
NORMANDALE AND HENNEPIN.
1219 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M0.88 INCH MCLEOD MN TRAINED SPOTTER
1220 PM HAIL 1 SSW WINSTED 44.96N 94.05W
07/10/2008 M3.00 INCH MCLEOD MN TRAINED SPOTTER
1220 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M1.00 INCH MCLEOD MN TRAINED SPOTTER
1225 PM HAIL 1 SW LESTER PRAIRIE 44.87N 94.05W
07/10/2008 E0.88 INCH MCLEOD MN TRAINED SPOTTER
1225 PM HAIL LESTER PRAIRIE 44.88N 94.04W
07/10/2008 M1.75 INCH MCLEOD MN TRAINED SPOTTER
POWER LINES AND TREES ALSO FELLED.
1225 PM HAIL NEW GERMANY 44.88N 93.97W
07/10/2008 M0.88 INCH CARVER MN FIRE DEPT/RESCUE
1226 PM HAIL DELANO 45.04N 93.79W
07/10/2008 M0.88 INCH WRIGHT MN NWS EMPLOYEE
NWS EMPLOYEE ESTIMATED WINDS BETWEEN 55 AND 60 MPH
BENDING TREES OVER.
1232 PM HAIL WACONIA 44.85N 93.79W
07/10/2008 M1.00 INCH CARVER MN TRAINED SPOTTER
1232 PM TSTM WND DMG DELANO 45.04N 93.79W
07/10/2008 WRIGHT MN TRAINED SPOTTER
THREE TO FOUR INCH BRANCHES SEVERED.
1233 PM HAIL WACONIA 44.85N 93.79W
07/10/2008 M1.00 INCH CARVER MN NWS EMPLOYEE
1235 PM HAIL WACONIA 44.85N 93.79W
07/10/2008 M0.88 INCH CARVER MN TRAINED SPOTTER
1236 PM HAIL SHAKOPEE 44.77N 93.48W
07/10/2008 M1.00 INCH SCOTT MN TRAINED SPOTTER
1238 PM HAIL 2 NW WACONIA 44.87N 93.82W
07/10/2008 M0.88 INCH CARVER MN TRAINED SPOTTER
1242 PM TSTM WND GST CHANHASSEN 44.86N 93.56W
07/10/2008 M59.70 MPH CARVER MN STORM CHASER
MEASURED WITH ANEMOMETER. NICKEL SIZE HAIL ALSO REPORTED.
1243 PM HAIL LONG LAKE 44.99N 93.57W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
1248 PM TSTM WND DMG 4 SSW EXCELSIOR 44.88N 93.60W
07/10/2008 CARVER MN LAW ENFORCEMENT
NUMEROUS LARGE BRANCHES DOWNED AT HIGHWAY 7 AND
MINNEWASHKA PARK.
1248 PM TSTM WND GST 3 SW JORDAN 44.64N 93.68W
07/10/2008 M70.00 MPH SCOTT MN TRAINED SPOTTER
MEASURED WITH ANEMOMETER.
1248 PM HAIL BURNSVILLE 44.76N 93.28W
07/10/2008 M0.75 INCH DAKOTA MN TRAINED SPOTTER
1250 PM HAIL CHASKA 44.82N 93.61W
07/10/2008 M0.75 INCH CARVER MN NWS EMPLOYEE
1254 PM TSTM WND DMG WACONIA 44.85N 93.79W
07/10/2008 CARVER MN TRAINED SPOTTER
LARGE BARN FELLED. LARGE TREE LIMBS SEVERED.
1254 PM HAIL EDEN PRAIRIE 44.85N 93.46W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED AT PRAIRIE CENTER DRIVE AND HIGHWAY 5.
1255 PM TSTM WND DMG 2 N BLOOMINGTON 44.86N 93.32W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
CONSTRUCTION SCAFFOLDING ON BUILDING TOPPLED AT 494 AND
XERXES AVE.
1255 PM HAIL EDEN PRAIRIE 44.85N 93.46W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
1258 PM HAIL BURNSVILLE 44.76N 93.28W
07/10/2008 M0.88 INCH DAKOTA MN TRAINED SPOTTER
0100 PM HAIL 3 NW BLOOMINGTON 44.86N 93.35W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED AT HIGHWAY 100 AND HENNEPIN CO.
0100 PM HAIL 2 NNE BLOOMINGTON 44.86N 93.29W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
0102 PM TSTM WND DMG 4 N BURNSVILLE 44.83N 93.28W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
SEVERAL TREES TOPPLED, SMALLEST SIX INCHES IN DIAMETER.
OCCURRED AT 98TH AND OLD SHAKOPEE RD, THROUGH 91ST.
0103 PM TSTM WND DMG 4 SE BURNSVILLE 44.73N 93.22W
07/10/2008 DAKOTA MN TRAINED SPOTTER
FOUR LARGE TREES TOPPLED. TIME ESTIMATED BY RADAR.
0103 PM HAIL 1 SE PRIOR LAKE 44.72N 93.42W
07/10/2008 M1.00 INCH SCOTT MN TRAINED SPOTTER
0107 PM TSTM WND DMG WACONIA 44.85N 93.79W
07/10/2008 CARVER MN AMATEUR RADIO
THREE TO FOUR INCH BRANCHES DOWNED.
0110 PM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
EIGHT TO 12 INCH TREES DOWN NEAR NORMANDALE BLVD AND MN.
RIVER.
0110 PM HAIL PRIOR LAKE 44.73N 93.43W
07/10/2008 M0.75 INCH SCOTT MN AMATEUR RADIO
0110 PM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
TWO AND ONE HALF FOOT TREES TOPPLED. OCCURRED AT 494 AND
XERXES AVE.
0111 PM TSTM WND DMG 2 E VERMILLION 44.67N 92.92W
07/10/2008 DAKOTA MN TRAINED SPOTTER
300 FOOT LONG FIELD IRRIGATOR BLOWN OVER AT INTERSECTION
OF CO RD 47 AND CO RD 62. TIME ESTIMATED BY RADAR.
0112 PM TSTM WND DMG 1 SW VERMILLION 44.66N 92.98W
07/10/2008 DAKOTA MN TRAINED SPOTTER
2-3 FOOT WIDE TREE BLOWN DOWN ON CO RD 47. TIME ESTIMATED
BY RADAR.
0113 PM TSTM WND DMG 2 S VERMILLION 44.65N 92.96W
07/10/2008 DAKOTA MN TRAINED SPOTTER
POWER LINES DOWN ALONG CO RD 47 AT CO RD 85. TIME
ESTIMATED BY RADAR.
0115 PM TSTM WND DMG HAMPTON 44.61N 93.00W
07/10/2008 DAKOTA MN TRAINED SPOTTER
SEVERAL 2 FOOT DIAMETER TREES TOPPLED BETWEEN VERMILLION
AND HAMPTON TO INCLUDE THE CITY OF HAMPTON. A FEW HOMES
IN HAMPTON HAD TREES FELLED UPON THEM. TIME BASED ON
RADAR SIGNATURE.
0115 PM TSTM WND DMG HAMPTON 44.61N 93.00W
07/10/2008 DAKOTA MN TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN IN CITY OF HAMPTON. 2-3 MILES
EAST OF HAMPTON ALONG HWY 50 SEVERAL LARGE TREES DOWN ON
ROAD AND POWER LINES AND CAR ALSO EITHER DRIVEN OFF ROAD
OR BLOWN OFF ROAD INTO FARM FIELD IN SAME AREA. TIME
ESTIMATED BASED ON RADAR.
0125 PM TSTM WND DMG MIESVILLE 44.60N 92.81W
07/10/2008 DAKOTA MN TRAINED SPOTTER
NUMEROUS TREES DOWN NEARLY BLOCKING HIGHWAY 50. TIME
ESTIMATED BY RADAR.
0147 PM HAIL RED WING 44.58N 92.60W
07/10/2008 M0.75 INCH GOODHUE MN TRAINED SPOTTER
0151 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
07/10/2008 RICE MN LAW ENFORCEMENT
TWO AND ONE HALF FOOT TREE FELLED.
0151 PM HAIL RED WING 44.58N 92.60W
07/10/2008 M0.75 INCH GOODHUE MN EMERGENCY MNGR
0157 PM HAIL 2 N NERSTRAND 44.37N 93.06W
07/10/2008 E0.88 INCH RICE MN TRAINED SPOTTER
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:31 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce, Saint Croix | 44 min |
| Jul 10, 1:35 PM CDT | Tornado Warning | MPX | Pierce | 25 min |
| Jul 10, 2:24 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 51 min |
| Jul 10, 6:29 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Polk, Saint Croix | 61 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.